The last 2 weeks I have had first a feeling of my right ear being SLIGHTLY clogged almost like if you had a little bit of water in it. Then I started getting headaches on the top of my head. Like a sinus pressure-an ice pack makes it calm down and then it comes back again. Sometimes it makes me almost feel dizzy. I called the doc to see if I should take the allegra I have used before when I got top of the head headaches from sinus problems. My doc instead put me on Zpak and xyzal. I finished it and still feel the symptoms although the headache is much better than it was the last few days. So today I went to a doctor and she looked in the ear and said it was red and she could tell there was fluid in the inner ear.She said she thought it was from sinus problem and it clogged the estachian tube. She told me to take Musinex for the next 2 weeks and see if it gets better. If not she said I need to go to an ENT and have him look further into it.
Any thoughts? Ive had the headaches before but never the ear clogged. Im just worried about it being a tumor or something worse than what the doctor thought.
Sounds like you have a sinus infection, that has gone into your Eustachian tube. The treatment the doctor gave you is correct. The antibiotics work on ear infections, and most the time on sinus infections, but not Eustachian tubes, and about the only thing you can do is take Mucinex and go to an ENT if it doesn't get better, just as your excellent doctor told you.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.